# SDR ZESA20151113001

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N60KM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0453
- Aircraft time: 8,172 hours, 7,634 cycles
- Engine: Pwc JT15D5D
- Engine time: 7,936 hours, 7,426 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

IN DECENT AT 3000 FEET, CLEAR AIR, NO MOISTURE, CLEARED FOR VISUAL, REDUCED POWER FROM APPROX 75% N1 TO 68% N1 TO START DESCENT.  THE MASTER WARNING ILLUMINATED & THE RT ENG SHUTDOWN UNCOMMAND.  NO OTHER OBSERVATIONS NOTED TO CAUSE OCCURRENCE.  COULD NOT DUPLICATE ON GND RUNS.  THRU EXTENSIVE TROUBLESHOOTING COULD NOT FIND A DECISIVE DEFECTIVE PART, RIGGING OR AIRFRAME ISSUE.  REPLACED FUEL CONTROL & FLOW DIVIDER AS A PRE-EMPTIVE MEASURE.  BOTH HAD 934.6 HOURS OF OPERATION SINCE OVERHAUL.
